Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach

Te Jen Su, Chien Yu Lu, Jason Sheng Hong Tsai

Research output: Contribution to journalConference article

7 Citations (Scopus)

Abstract

This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

Original languageEnglish
Pages (from-to)3357-3358
Number of pages2
JournalProceedings of the American Control Conference
Volume4
Publication statusPublished - 2002 Jan 1
Event2002 American Control Conference - Anchorage, AK, United States
Duration: 2002 May 82002 May 10

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach'. Together they form a unique fingerprint.

  • Cite this